On Neumann hemivariational inequalities.

Nikolaos, Halidias

Abstract and Applied Analysis (2002)

  • Volume: 7, Issue: 2, page 103-112
  • ISSN: 1085-3375

How to cite


Nikolaos, Halidias. "On Neumann hemivariational inequalities.." Abstract and Applied Analysis 7.2 (2002): 103-112. <http://eudml.org/doc/50654>.

author = {Nikolaos, Halidias},
journal = {Abstract and Applied Analysis},
keywords = {hemivariational inequality; Neumann boundary value problem; existence result},
language = {eng},
number = {2},
pages = {103-112},
publisher = {Hindawi Publishing Corporation, New York},
title = {On Neumann hemivariational inequalities.},
url = {http://eudml.org/doc/50654},
volume = {7},
year = {2002},

AU - Nikolaos, Halidias
TI - On Neumann hemivariational inequalities.
JO - Abstract and Applied Analysis
PY - 2002
PB - Hindawi Publishing Corporation, New York
VL - 7
IS - 2
SP - 103
EP - 112
LA - eng
KW - hemivariational inequality; Neumann boundary value problem; existence result
UR - http://eudml.org/doc/50654
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.